Monetary Stability
Bibliographic Data
| ID | 9716496 |
|---|---|
| Authors | R G Hawtrey, J R Bellerby |
| Year | 1926 |
| Volume | 36 |
| Issue | 141 |
| Pages | 97 |
| Publication date | 1926-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | The Economic Journal (JOURNAL) |
| Journal identifiers | ISSN: 0013-0133 • E-ISSN: 1468-0297 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2223495 |
| OpenAlex | W4253785897 |
| Language | EN |
Economics · Mathematical economics · Stability (learning theory · Computer Science · Global Financial Crisis and Policies
| Highly cited | No |
|---|